| Catalog Number |
PWKIT03H |
| Medical Device Problem Code |
Decrease in Suction (1146)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the customer is having issues with suction since yesterday.It stalls out in the tube and won't go in to the container.Calling back with unit and provided the lot number.Checked the float valve; performed suction test took about 10 secs to start suction tested again and then it was almost immediately.No additional information provided.Troubleshooting resolved the issue.(prepping and placement tips shared).Per customer, via phone on 21jan2026 it was reported troubleshoot done.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states: 1.Check that the power cord is plugged into the purewick¿ urine collection system and to an electrical outlet.2.Ensure the electrical outlet is functioning by plugging in another electrical device.3.Ensure tubing connections are connected properly.4.Check collector tubing for blockage or flow restriction such as pinched or kinked tubing.5.Ensure overflow stop valve in collection canister lid is open.The valve floats to the top when the collection canister is full.The stop valve may close if the lid or canister is tipped sideways or upside down.Disconnect tubing and gently shake the lid to reset the valve down to the open position.6.Ensure collection canister is sealed with the lid tightly closed.7.Verify suction by disconnecting purewick¿ external catheter from the collector tubing and placing the end of the collector tubing into a cup of water.If water easily flows into the collection canister replace the purewick¿ external catheter.If the purewick¿ urine collection system is not functioning properly after performing the troubleshooting steps, the device may have reached the end of its useful life.With normal use, this device shall remain safe for the useful life.Do not use the device if it is damaged or defective, including, but not limited to the following: ¿ cracks, ¿ separated housing, ¿ not suctioning properly or no suction, ¿ damaged power cord.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the customer is having issues with suction since yesterday.It stalls out in the tube and won't go in to the container.Calling back with unit and provided the lot number.Checked the float valve; performed suction test took about 10 secs to start suction tested again and then it was almost immediately.No additional information provided.Troubleshooting resolved the issue.(prepping and placement tips shared).